Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2015, Article ID 730672, 8 pages
http://dx.doi.org/10.1155/2015/730672
Research Article

Almost Periodic Time Scales and Almost Periodic Functions on Time Scales

Department of Mathematics, Yunnan University, Kunming, Yunnan 650091, China

Received 24 October 2014; Revised 13 December 2014; Accepted 15 December 2014

Academic Editor: Allan C. Peterson

Copyright © 2015 Yongkun Li and Bing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongkun Li and Bing Li, “Almost Periodic Time Scales and Almost Periodic Functions on Time Scales,” Journal of Applied Mathematics, vol. 2015, Article ID 730672, 8 pages, 2015. https://doi.org/10.1155/2015/730672.